# SDR SWAA990556

- Difficulty date: March 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N64SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22062
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CA72720CR
- Condition: Discharged
- Location: E & E Comp
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND OVERHEAD EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED AIRCRAFT BATTERY PER MM.
